# SDR DALA2016030401645

- Difficulty date: February 27, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 62,706 hours, 45,651 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME SPRAY MISSING FROM CRITICAL ZONES ON RUDDER IAW SRM 55-03, PAGES 91 AND 92.  R & R RUDDER IAW AMM 27-20.
